# SDR SWAA2025072285897

- Difficulty date: June 26, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 69,688 hours, 41,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL FLOOR STRUCTURE LOCATED STA540 AND LBL1 AT PASSENGER CABIN.   REPLACED FLOORBEAM IAW SRM 51-10-02 ITEM 9 &INSTALLED FASTENERS IAW DRAWING 143A5240 ; SHEET 14; REV - AND SRM 51-40-02.
